Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Recovering from transverse myelitis, frequent urination, incontinence, taken Terol for UTI. Plan of action?

I am 57, Male and in the process of recovery from Transverse Myelitis .I had regained bowel control to an extent but still suffer from problem of frequent urination and incontinence .The steroid dosage of methylprednisolone is completed.Being on Catheter for a month;i have developed UTI for which i have been advised to take Martifur 100 mg thrice a day after meals.Even after taking Terol LA 2 mg (Twice a day) and Gabapin ME 300;there is no relief from frequent and consistent urination and it gets problematic when i am asleep.I am also taking Shelcal 500 and Bevon.The problem of frequent urination at short intervals is making me feel weak and causing excessive fluid loss. Kindly, provide me a comprehensive outline of the plan of action to be taken for proper rehabilitation.I am attending physiotherapy sessions for 30 mins twice a day
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
I suggest you have a few tests done. These include a Uroflowmetry, and an estimate of post void residue and an assessment of Serum Creatinine. If these are abnormal, you might not derive benefit from drugs like Terol.
Depending on the flow and residue, we might have to start you on a system of self catheterization to reduce chances of kidney injury due to high bladder pressures.
Also you should ensure that urinary infection has been controlled properly with appropriate antibiotics. The excessive urination alone is unlikely to cause dehydration and weakness.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor